# SDR FDEA201106062132

- Difficulty date: June 6, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 42,443 hours, 22,591 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: A5547150001600
- Part serial: HF1275
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER FAILS MOISTURE NDT CHECK.  RUDDER REMOVED AND REFITTED IAW AMM 27-21-21.  REPAIRS CARRIED OUT IAW SRM 55-41-12, PARA 12 AND PARA 31.
